Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Uncertainty with ordinal likelihood information
Alcalde-Unzu, Jorge (Universidad Pública de Navarra)
Arlegi, Ricardo (Universidad Pública de Navarra)
Ballester, Miguel Ángel (Universitat Autònoma de Barcelona)

Data: 2013
Resum: We present a model that is closely related to the so-called models of choice under complete uncertainty, in which the agent has no information about the probability of the outcomes. There are two approaches within the said models: the state space-based approach, which takes into account the possible states of nature and the correspondence between states and outcomes; and the set-based approach, which ignores such information, and solves certain diculties arising from the state space-based approach. Kelsey [?] incorporates into a state space-based framework the assumption that the agent has ordinal information about the likelihood of the states. This paper incorporates this same assumption into a set-based framework, thus lling a theoretical gap in the literature. Compared to the set-based models of choice under complete uncertainty we introduce the information about the ordinal likelihood of the outcomes while, compared to Kelsey's approach, we incorporate the advantages of describing uncertainty environments from the set-based perspective. We present an axiomatic study that includes adaptations of some of the axioms found in the related literature and we characterize some rules featuring different combinations of information about the ordinal likelihood of the outcomes and information about their desirability.
Ajuts: Ministerio de Ciencia y Tecnología ECO2008-04756
Ministerio de Ciencia y Tecnología ECO2009-11213
Ministerio de Ciencia y Tecnología ECO2009-12836
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Complete Uncertainty ; Ordinal Likelihood ; Leximax, Leximin
Publicat a: Social choice and welfare, Vol. 41 Núm. 2 (juliol 2013) , p. 397-425, ISSN 0176-1714

DOI: 10.1007/s00355-012-0689-8

40 p, 364.4 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-03-30, darrera modificació el 2022-09-03

   Favorit i Compartir